RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1311–1314 (Mi dan42666)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On multiplicative extension operators

G. M. Nepomnyashchii

Lomonosov Moscow State University

Full text: PDF file (660 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.8
Presented: P. S. Aleksandrov
Received: 20.11.1978

Citation: G. M. Nepomnyashchii, “On multiplicative extension operators”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1311–1314

Citation in format AMSBIB
\Bibitem{Nep79}
\by G.~M.~Nepomnyashchii
\paper On multiplicative extension operators
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1311--1314
\mathnet{http://mi.mathnet.ru/dan42666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529662}
\zmath{https://zbmath.org/?q=an:0429.54006}


Linking options:
  • http://mi.mathnet.ru/eng/dan42666
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “On countably-valued retracts of the Tikhonov cube”, Russian Math. Surveys, 36:3 (1981), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. M. Nepomnyashchii, “On the spectral decomposition of many-valued absolute retracts”, Russian Math. Surveys, 36:3 (1981), 262–263  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019